MAUDE Adverse Event Report: ACCLARENT, INC. INSPIRA AIR BALLOON DILATION SYSTEM, 14X40MM; BRONCHOSCOPE ACCESSORY

ACCLARENT, INC. INSPIRA AIR BALLOON DILATION SYSTEM, 14X40MM; BRONCHOSCOPE ACCESSORY
Catalog Number BC1440A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot history record (lhr) was reviewed for lot 180817b-pc.No anomalies were found related to this complaint.In addition, the lhr review verifies that the device was manufactured in accordance with documented specification and procedures.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
Acclarent was informed on (b)(6) 2018, of an event that occurred during the airway dilation procedure on (b)(6) 2018, involving the 14 x 40mm inspira air balloon dilation system (bc1440a / 180817b-pc).It was reported that upon the second dilation, the inspira air balloon could not become fully deflated; this issue was reported to have occurred outside of the patient¿s airway.It was reported that the guide/balloon was not flushed prior to use.The inspira balloon was replaced with another 14 x 40mm inspira air balloon and the procedure was continued and successfully completed with the replacement device.There was no report of any patient consequence or adverse event associated with the issue.The inspira air balloon was reported to have been discarded and is not available to be returned for evaluation.

Brand Name
INSPIRA AIR BALLOON DILATION SYSTEM, 14X40MM
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
ACCLARENT, INC.
33 technology drive
irvine CA 92618
MDR Report Key8214946
Report Number3005172759-2019-00116
Device Sequence Number2745206
Product Code LRC
UDI-Device Identifier10705031063310
UDI-Public10705031063310
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Catalogue NumberBC1440A
Device Lot Number180817B-PC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2018
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1